# SDR AALA201812039027

- Difficulty date: December 1, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 18,321 hours, 3,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21C WAS INOPERATIVE.  SECURED A LOOSE CONNECTOR AT SEAT ROW 22 ABC AND ACCOMPLISHED AN OPERATIONAL TEST IAW AMM 33-51-00.  OPS TESTED OK.
